Pacific Journal of Mathematics

A unified approach to Carleson measures and $A_p$ weights. II.

Francisco J. Ruiz and José L. Torrea

Article information

Source
Pacific J. Math., Volume 120, Number 1 (1985), 189-197.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102703893

Mathematical Reviews number (MathSciNet)
MR808937

Zentralblatt MATH identifier
0644.42016

Subjects
Primary: 42B25: Maximal functions, Littlewood-Paley theory
Secondary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)

Citation

Ruiz, Francisco J.; Torrea, José L. A unified approach to Carleson measures and $A_p$ weights. II. Pacific J. Math. 120 (1985), no. 1, 189--197. https://projecteuclid.org/euclid.pjm/1102703893


Export citation

References

  • [1] L. Carleson, Interpolation by bounded analytic functions and the corona problem, Annals of Math.,76 (1962), 547-559.
  • [2] C.Fefferman andE.M. Stein,Some maximal inequalities,Amer. J.Math.,93 (1971), 107-115.
  • [3] R.Hunt, D.Kurtz andC.Neugebauer, A note onthe equivalenceofAp and Sawyer's conditionfor equal weights, Conference A.Zygmund, Chicago1981.
  • [4] B. Jawerth, Weighted inequalitiesfor maximal operators: Linearization, localization and factorization, preprint.
  • [5] B.Muckenhoupt, Weighted norm inequalitiesfor theHardy maximalfunction, Trans. Amer. Math. So, 165(1972), 115-121.
  • [6] F. Ruiz, A unified approach to Carleson measures and Ap weights, to appear in Pacific J. Math.
  • [7] E. Sawyer* A characterization of a two-weight norm inequality for maximal operators, Studia Math., 75 (1982), 1-11.

See also

  • I : Francisco J. Ruiz. A unified approach to Carleson measures and $A_p$ weights. Pacific Journal of Mathematics volume 117, issue 2, (1985), pp. 397-404.